John Baptist Gauci
John Baptist Gauci
Verified email at um.edu.mt - Homepage
Title
Cited by
Cited by
Year
On the inverse of the adjacency matrix of a graph
A Farrugia, JB Gauci, I Sciriha
Special Matrices 1, 28-41, 2013
122013
The crossing number of the generalized Petersen graph
S Fiorini, JB Gauci
Mathematica Bohemica 128 (4), 337-347, 2003
92003
On the reliability of generalized Petersen graphs
G Boruzanlı Ekinci, JB Gauci
Discrete Applied Mathematics 252, 2-9, 2019
62019
The adjacency matrices of complete and nutful graphs
I Sciriha, A Farrugia, JB Gauci
Match Commun. Math. Comput. Chem 72, 165-178, 2014
52014
Non-Singular graphs with a singular deck
A Farrugia, JB Gauci, I Sciriha
Discrete Applied Mathematics 202, 50-57, 2016
42016
Complete graphs with zero diagonal inverse
A Farrugia, JB Gauci, I Sciriha
ARS MATHEMATICA CONTEMPORANEA 11 (2), 231-245, 2015
42015
The super-connectivity of Kneser graphs
GB Ekinci, JB Gauci
Discussiones Mathematicae Graph Theory 39 (1), 5-11, 2019
32019
Coalescing Fiedler and core vertices
DA Ali, JB Gauci, I Sciriha, KR Sharaf
Czechoslovak Mathematical Journal 66 (3), 971-985, 2016
32016
Nullity of a Graph with a Cut–Edge
DA Ali, JB Gauci, I Sciriha, KR Sharaf
MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY 76 (3), 771-791, 2016
32016
Online booking of collective accommodation establishments in Malta
JB Gauci, S Micallef
Mediterranean Journal of Social Sciences 5 (2), 11, 2014
22014
Continuous k-to-1 functions between complete graphs of even order
JK Dugdale, S Fiorini, AJW Hilton, JB Gauci
Discrete Mathematics 310 (2), 330-346, 2010
22010
Wiggles and Finitely Discontinuous k‐to‐1 Functions Between Graphs
JB Gauci, AJW Hilton, D Stark
Journal of Graph Theory 74 (3), 275-308, 2013
12013
Collective accommodation establishments in Corfu, Cyprus, and Malta: a comparative study of online prices
JB Gauci, C Attard, SP Camilleri, M Cauchi, A Gatt
Anatolia 24 (3), 319-336, 2013
12013
Continuous k‐to‐1 functions between complete graphs whose orders are of a different parity
JB Gauci, AJW Hilton
Journal of Graph Theory 65 (1), 35-60, 2010
12010
Existence of regular nut graphs for degree at most 11
PW Fowler, JB Gauci, J Goedgebeur, T Pisanski, I Sciriha
Discussiones Mathematicae Graph Theory 40 (2), 533-557, 2020
2020
The super-connectivity of odd graphs and of their Kronecker double cover
G Boruzanlı Ekinci, JB Gauci
RAIRO-Oper. Res.,, 2020
2020
Extending Perfect Matchings to Hamiltonian Cycles in Line Graphs
M Abreu, JB Gauci, D Labbate, G Mazzuoccolo, JP Zerafa
arXiv preprint arXiv:1910.01553, 2019
2019
Preface: The Second Malta Conference in Graph Theory and Combinatorics
I Sciriha, J Lauri, JB Gauci, P Borg
Discrete Applied Mathematics, 2019
2019
Existence of Regular Nut Graphs and the Fowler Extension
JB Gauci, T Pisanski, IS Aquilina
arXiv preprint arXiv:1904.02229, 2019
2019
A note on isomorphic generalized Petersen graphs with an application to the crossing number of GP [3k− 1, k] and GP [3k+ 1, k]
JB Gauci, C Zerafa Xuereb
Discrete Mathematics Letters 2, 44-46, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–20